Journal article icon

Journal article

Improved bounds for the crossing numbers of Km‚n and Kn

Actions


Authors


E. de Klerk More by this author
D.V. Pasechnik More by this author
J. Maharry More by this author
B. Richter More by this author
G. Salazar More by this author
Journal:
SIAM Journal on Discrete Mathematics
Volume:
20
Pages:
189-202
Publication date:
2006
URN:
uuid:b9aef06a-3e04-4726-99cc-7e3f56d580b3
Local pid:
cs:7270

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP